Abstract and Applied Analysis

A Note on Continuity of Solution Set for Parametric Weak Vector Equilibrium Problems

Pakkapon Preechasilp and Rabian Wangkeeree

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We consider the parametric weak vector equilibrium problem. By using a weaker assumption of Peng and Chang (2014), the sufficient conditions for continuity of the solution mappings to a parametric weak vector equilibrium problem are established. Examples are provided to illustrate the essentialness of imposed assumptions. As advantages of the results, we derive the continuity of solution mappings for vector optimization problems.

Article information

Source
Abstr. Appl. Anal., Volume 2015, Special Issue (2015), Article ID 503091, 6 pages.

Dates
First available in Project Euclid: 16 June 2015

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1434459239

Digital Object Identifier
doi:10.1155/2015/503091

Mathematical Reviews number (MathSciNet)
MR3339670

Zentralblatt MATH identifier
1351.90165

Citation

Preechasilp, Pakkapon; Wangkeeree, Rabian. A Note on Continuity of Solution Set for Parametric Weak Vector Equilibrium Problems. Abstr. Appl. Anal. 2015, Special Issue (2015), Article ID 503091, 6 pages. doi:10.1155/2015/503091. https://projecteuclid.org/euclid.aaa/1434459239


Export citation

References

  • B. Chen and N.-J. Huang, “Continuity of the solution mapping to parametric generalized vector equilibrium problems,” Journal of Global Optimization, vol. 56, no. 4, pp. 1515–1528, 2013.
  • Q. H. Ansari, “Vector equilibrium problems and vector variational inequalities,” in Vector Variational Inequalities and Vector Equilibria, F. Giannessi, Ed., vol. 38 of Nonconvex Optimization and Its Applications, pp. 1–15, Kluwer, Dordrecht, The Netherlands, 2000.
  • X. B. Li and S. J. Li, “Existence of solutions for generalized vector quasi-equilibrium problems,” Optimization Letters, vol. 4, no. 1, pp. 17–28, 2010.
  • X. H. Gong, “Continuity of the solution set to parametric weak vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 139, no. 1, pp. 35–46, 2008.
  • Y. H. Cheng and D. L. Zhu, “Global stability results for the weak vector variational inequality,” Journal of Global Optimization, vol. 32, no. 4, pp. 543–550, 2005.
  • X. H. Gong and J. C. Yao, “Lower semicontinuity of the set of efficient solutions for generalized systems,” Journal of Optimization Theory and Applications, vol. 138, no. 2, pp. 197–205, 2008.
  • S. Xu and S.-J. Li, “A new proof approach to lower semicontinuity for parametric vector equilibrium problems,” Optimization Letters, vol. 3, no. 3, pp. 453–459, 2009.
  • C. R. Chen and S. J. Li, “On the solution continuity of parametric generalized systems,” Pacific Journal of Optimization, vol. 6, no. 1, pp. 141–151, 2010.
  • Z. Y. Peng and S. S. Chang, “On the lower semicontinuity of the set of efficient solutions to parametric generalized systems,” Optimization Letters, vol. 8, no. 1, pp. 159–169, 2014.
  • B. T. Kien, “On the lower semicontinuity of optimal solution sets,” Optimization, vol. 54, no. 2, pp. 123–130, 2005.
  • J.-P. Aubin and I. Ekeland, Applied Nonlinear Analysis, John Wiley & Sons, New York, NY, USA, 1984.
  • F. Ferro, “A minimax theorem for vector-valued functions,” Journal of Optimization Theory and Applications, vol. 60, no. 1, pp. 19–31, 1989.
  • X. H. Gong, “Efficiency and Henig efficiency for vector equilibrium problems,” Journal of Optimization Theory and Applications, vol. 108, no. 1, pp. 139–154, 2001.
  • C. Berge, Topological Spaces, Oliver and Boyd, London, UK, 1963. \endinput